Estamos realizando la búsqueda. Por favor, espere...


Approximation of elliptic control problems in measure spaces with sparse solutions

Abstract: Optimal control problems in measure spaces governed by elliptic equations are considered for distributed and Neumann boundary control, which are known to promote sparse solutions. Optimality conditions are derived and some of the structural properties of their solutions, in particular sparsity, are discussed. A framework for their approximation is proposed which is efficient for numerical computations and for which we prove convergence and provide error estimates.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Autoría: Casas E., Clason C., Kunisch K.,

 Fuente: SIAM Journal on Control and Optimization, 2012, 50(4), 1735-1752

Editorial: Society for Industrial and Applied Mathematics

 Año de publicación: 2012

Nº de páginas: 18

Tipo de publicación: Artículo de Revista

 DOI: 10.1137/110843216

ISSN: 0363-0129,1095-7138

 Proyecto español: MTM2008-04206